RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 5, Pages 1256–1266 (Mi zvmmf5934)  

Asymptotic analysis of the flows of viscous compressible fluids at low mach numbers. II. The case of rotating heavy fluids

R. Kh. Zeytounian

Lille, France

Full text: PDF file (923 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:5, 152–162

Bibliographic databases:

UDC: 517.9:532
MSC: Primary 76D05; Secondary 76Q05, 86A10
Received: 11.03.1976
Language:

Citation: R. Kh. Zeytounian, “Asymptotic analysis of the flows of viscous compressible fluids at low mach numbers. II. The case of rotating heavy fluids”, Zh. Vychisl. Mat. Mat. Fiz., 17:5 (1977), 1256–1266; U.S.S.R. Comput. Math. Math. Phys., 17:5 (1977), 152–162

Citation in format AMSBIB
\Bibitem{Zey77}
\by R.~Kh.~Zeytounian
\paper Asymptotic analysis of the flows of viscous compressible fluids at low mach numbers. II.~The case of rotating heavy fluids
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 5
\pages 1256--1266
\mathnet{http://mi.mathnet.ru/zvmmf5934}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0471597}
\zmath{https://zbmath.org/?q=an:0389.76023}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 5
\pages 152--162
\crossref{https://doi.org/10.1016/0041-5553(77)90017-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5934
  • http://mi.mathnet.ru/eng/zvmmf/v17/i5/p1256

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:97
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020